# SDR 2007UALA00088

- Difficulty date: January 13, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 53,536 hours, 29,597 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT THRESHOLD SILL WEB STA 780-787 RBL 20-21 HAS CORROSION.  MAJOR REPAIR: REMOVED AND REPALCED THRESHOLD WEB PER SRM 51-40-02.
